Nonlinear stability of two-layer flows

PA Milewski, Esteban Tabak, CV Turner, RR Rosales, F. E. Menzaque

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)427-442
JournalCommunications in Mathematical Sciences
Volume2
StatePublished - 2004

Cite this

Milewski, PA., Tabak, E., Turner, CV., Rosales, RR., & Menzaque, F. E. (2004). Nonlinear stability of two-layer flows. Communications in Mathematical Sciences, 2, 427-442.

Nonlinear stability of two-layer flows. / Milewski, PA; Tabak, Esteban; Turner, CV; Rosales, RR; Menzaque, F. E.

In: Communications in Mathematical Sciences, Vol. 2, 2004, p. 427-442.

Research output: Contribution to journalArticle

Milewski, PA, Tabak, E, Turner, CV, Rosales, RR & Menzaque, FE 2004, 'Nonlinear stability of two-layer flows', Communications in Mathematical Sciences, vol. 2, pp. 427-442.
Milewski PA, Tabak E, Turner CV, Rosales RR, Menzaque FE. Nonlinear stability of two-layer flows. Communications in Mathematical Sciences. 2004;2:427-442.
Milewski, PA ; Tabak, Esteban ; Turner, CV ; Rosales, RR ; Menzaque, F. E. / Nonlinear stability of two-layer flows. In: Communications in Mathematical Sciences. 2004 ; Vol. 2. pp. 427-442.
@article{b92429e0126f446b87475c47baf03718,
title = "Nonlinear stability of two-layer flows",
author = "PA Milewski and Esteban Tabak and CV Turner and RR Rosales and Menzaque, {F. E.}",
year = "2004",
language = "English (US)",
volume = "2",
pages = "427--442",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",

}

TY - JOUR

T1 - Nonlinear stability of two-layer flows

AU - Milewski, PA

AU - Tabak, Esteban

AU - Turner, CV

AU - Rosales, RR

AU - Menzaque, F. E.

PY - 2004

Y1 - 2004

M3 - Article

VL - 2

SP - 427

EP - 442

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

ER -